# SDR UALA2012070303557

- Difficulty date: July 3, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 35,939 hours, 15,642 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516313
- Part serial: 2211
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 LEFT EVACUATION SLIDE DMAGED, REPLACED NR 1 LT EVACUATION SLIDE IAW A32 AMM 25-62-44 ON TASK CARD 5121N00245.
